Local spectrum and Kaplansky's theorem on algebraic operators

Volume 75 / 1998

Driss Drissi Colloquium Mathematicum 75 (1998), 159-165 DOI: 10.4064/cm-75-2-159-165


Using elementary arguments we improve former results of P. Vrbová concerning local spectrum. As a consequence, we obtain a new proof of Kaplansky’s theorem on algebraic operators on a Banach space.


  • Driss Drissi

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image